Bilinear complexity of algebras and the Chudnovsky-Chudnovsky interpolation method

Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02278567
Contributor : Telecomparis Hal <>
Submitted on : Wednesday, September 4, 2019 - 2:41:56 PM
Last modification on : Thursday, October 17, 2019 - 12:37:00 PM

Identifiers

  • HAL Id : hal-02278567, version 1

Collections

Citation

Hugues Randriambololona. Bilinear complexity of algebras and the Chudnovsky-Chudnovsky interpolation method. Journal of Complexity, 2012, 28 (4), pp.489-517. ⟨hal-02278567⟩

Share

Metrics

Record views

5